Jonathan Hauenstein
Jonathan Hauenstein
Professor, Applied and Comput. Math. and Stat., University of Notre Dame
E-mail confirmado em - Página inicial
Citado por
Citado por
Bertini: Software for numerical algebraic geometry
DJ Bates, JD Hauenstein, AJ Sommese, CW Wampler
Numerically solving polynomial systems with Bertini
DJ Bates, AJ Sommese, JD Hauenstein, CW Wampler
Society for Industrial and Applied Mathematics, 2013
State failure
RH Bates
Annu. Rev. Polit. Sci. 11, 1-12, 2008
Algorithm 921: alphaCertified: certifying solutions to polynomial systems
JD Hauenstein, F Sottile
ACM Transactions on Mathematical Software (TOMS) 38 (4), 1-20, 2012
Adaptive multiprecision path tracking
DJ Bates, JD Hauenstein, AJ Sommese, CW Wampler
SIAM Journal on Numerical Analysis 46 (2), 722-746, 2008
Regeneration homotopies for solving systems of polynomials
J D. Hauenstein, A J. Sommese, C W. Wampler
Mathematics of Computation 80 (273), 2010
Algebraic geometrization of the Kuramoto model: Equilibria and stability analysis
D Mehta, NS Daleo, F Dörfler, JD Hauenstein
Chaos: An Interdisciplinary Journal of Nonlinear Science 25 (5), 053103, 2015
Witness sets of projections
JD Hauenstein, AJ Sommese
Applied Mathematics and Computation 217 (7), 3349-3354, 2010
Isosingular sets and deflation
JD Hauenstein, CW Wampler
Foundations of Computational Mathematics 13 (3), 371-403, 2013
Numerically computing real points on algebraic sets
JD Hauenstein
Acta applicandae mathematicae 125 (1), 105-119, 2013
One-dimensional slow invariant manifolds for spatially homogenous reactive systems
AN Al-Khateeb, JM Powers, S Paolucci, AJ Sommese, JA Diller, ...
The Journal of chemical physics 131 (2), 024118, 2009
Numerical algebraic geometry: a new perspective on gauge and string theories
D Mehta, YH He, JD Hauenstein
Journal of High Energy Physics 2012 (7), 1-32, 2012
Bifurcation for a free boundary problem modeling the growth of a tumor with a necrotic core
W Hao, JD Hauenstein, B Hu, Y Liu, AJ Sommese, YT Zhang
Nonlinear Analysis: Real World Applications 13 (2), 694-709, 2012
A numerical local dimension test for points on the solution set of a system of polynomial equations
DJ Bates, JD Hauenstein, C Peterson, AJ Sommese
SIAM Journal on Numerical Analysis 47 (5), 3608-3623, 2009
Homotopy techniques for tensor decomposition and perfect identifiability
JD Hauenstein, L Oeding, G Ottaviani, AJ Sommese
Journal für die reine und angewandte Mathematik (Crelles Journal) 2019 (753 …, 2019
Energy-landscape analysis of the two-dimensional nearest-neighbor φ 4 model
D Mehta, JD Hauenstein, M Kastner
Physical Review E 85 (6), 061103, 2012
Algebraic boundaries of Hilbert’s SOS cones
G Blekherman, J Hauenstein, JC Ottem, K Ranestad, B Sturmfels
Compositio Mathematica 148 (6), 1717-1735, 2012
Stepsize control for path tracking
DJ Bates, JD Hauenstein, AJ Sommese, CW Wampler II
Contemporary Mathematics 496, 21, 2009
Mechanism mobility and a local dimension test
CW Wampler, JD Hauenstein, AJ Sommese
Mechanism and machine theory 46 (9), 1193-1206, 2011
Maximum likelihood for matrices with rank constraints
J Hauenstein, J Rodriguez, B Sturmfels
arXiv preprint arXiv:1210.0198, 2012
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20